# SDR AALA202107077544

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 59,570 hours, 34,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD JUMPSEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD JUMP SEAT FLASHLIGHT BATTERY PER GPM 17.11.
